U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Taking antibiotics, makes one feels tired?

1 doctor answer1 doctor weighed in
Dr. Michael Ein
Infectious Disease 48 years experience
Yes: Some antibiotics can sometimes cause a feeling of fatigue. Of course, the infection for which you are receiving the antibiotic could also be the cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old female asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
1 doctor answer2 doctors weighed in
A 47-year-old male asked:
1 doctor answer2 doctors weighed in
A 30-year-old male asked:
1 doctor answer3 doctors weighed in
Last updated Jul 16, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.